A 42-year-old female asked:
Disclaimer

which causes side effect of hair loss and weight gain? latuda (lurasidone)? cymbalta? klonopin? trazadone? singulair? qvar? dymista.? tsh is normal.

1 doctor answer
Dr. Eric Weisman
35 years experience Neurology
Latuda (lurasidone): can cause weight gain. None of these are known to cause significant hair loss. Depakote can cause the combination of weight gain and hair loss (breakage)
Answered on May 23, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old female asked:
Dr. Howard Haft
46 years experience Internal Medicine
Usually OK: Medications usually do not disqualify you from donating blood. Sometimes the underlying conditions for which the medications are prescribed may be di ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Do you mean stopping: cold turkey? If so, you could become very ill. Please don't do that.
1
1 thank
A 42-year-old female asked:
Dr. Raselette Hunt
13 years experience Family Medicine
Medication questions: Do not take the Remeron (mirtazapine) and the Klonopin. The other 2 should be fine to take.
1
1 thank
A 41-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Drugs: Yes you take all the drugs safely at once
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month